# SDR JJBA20200928017

- Difficulty date: September 28, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,625 hours, 27,407 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Condition: Misinstalled
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CABIN, THE SIDEWALLS ARE NOT PROPERLY INSTALLED AROUND THE OVERWINGS EMERGENCY EXIT DOORS.  CABIN, LT SIDEWALL REINSTALLED PROPERLY AROUND OVERWINGS EMERGENCY EXIT DOORS.  CABIN, RT SIDEWALL REINSTALLED PROPERLY AROUND OVERWINGS EMERGENCY CABIN RT SIDEWALL BRACKET UPPER FWD GLUED.
